# SDR SWAA110712

- Difficulty date: February 6, 2011
- Submitted: February 10, 2011
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 21,952 hours, 12,657 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 6Y CHECK, FOUND LT EEPLS INOP AT ROW 6.  REMOVED AND REPLACED BULBS PER MM.
